Path-based supports for hypergraphs

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:581ecd882496c6b52b28fb943166607c

BRANDES, Ulrik, Sabine CORNELSEN, Barbara PAMPEL, Arnaud SALLABERRY, 2012. Path-based supports for hypergraphs. In: Journal of Discrete Algorithms. 14, pp. 248-261. ISSN 1570-8667. eISSN 1570-8667

@article{Brandes2012Path--20925, title={Path-based supports for hypergraphs}, year={2012}, doi={10.1016/j.jda.2011.12.009}, volume={14}, issn={1570-8667}, journal={Journal of Discrete Algorithms}, pages={248--261}, author={Brandes, Ulrik and Cornelsen, Sabine and Pampel, Barbara and Sallaberry, Arnaud} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/20925"> <dc:rights>deposit-license</dc:rights> <dc:contributor>Pampel, Barbara</dc:contributor> <dc:contributor>Brandes, Ulrik</dc:contributor> <dc:creator>Sallaberry, Arnaud</dc:creator> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/20925"/> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dc:creator>Cornelsen, Sabine</dc:creator> <dc:creator>Pampel, Barbara</dc:creator> <dcterms:issued>2012</dcterms:issued> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2012-11-23T08:56:13Z</dcterms:available> <dcterms:abstract>A path-based support of a hypergraph H is a graph with the same vertex set as H in which each hyperedge induces a Hamiltonian subgraph. While it is NP-hard to decide whether a path-based support has a monotone drawing, to determine a path-based support with the minimum number of edges, or to decide whether there is a planar path-based support, we show that a path-based tree support can be computed in polynomial time if it exists.</dcterms:abstract> <dcterms:bibliographicCitation>Journal of Discrete Algorithms ; 14 (2012). - S. 248-261</dcterms:bibliographicCitation> <dc:contributor>Sallaberry, Arnaud</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2012-11-23T08:56:13Z</dc:date> <dc:contributor>Cornelsen, Sabine</dc:contributor> <dc:language>eng</dc:language> <dcterms:title>Path-based supports for hypergraphs</dcterms:title> <dc:creator>Brandes, Ulrik</dc:creator> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

Brandes_209250.pdf 7

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto